# SDR USAA002189

- Difficulty date: December 18, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Part time: 31,633 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEFT ELEVATOR .625 INCH LONG CRACK, TOP SIDE SKIN AT CORNER OF TAB CUT OUT ELEV STATION 123.  REMOVED CRACK, TAPER SANDER BACK THEN REPLACED LAYER PLUS 2 EXTRAS EPR SRM 55-20-01, AND 51-70-17 AND EA.  (M)
